Regularity of the Solutions to SPDEs in Metric Measure Spaces

Issoglio, E and Zahle, M (2015) Regularity of the Solutions to SPDEs in Metric Measure Spaces. Stochastic Partial Differential Equations: Analysis and Computations, 3 (2). pp. 272-289. ISSN 2194-0401

Abstract

Metadata

Authors/Creators:
  • Issoglio, E
  • Zahle, M
Copyright, Publisher and Additional Information: © 2015 Springer Science+Business Media. This is an author produced version of a paper published in Stochastic Partial Differential Equations: Analysis and Computations. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via https://dx.doi.org/10.1007/s40072-015-0048-8.
Keywords: Stochastic nonlinear PDEs; Regularity of solutions; Pathwise solutions; Semigroups; Metric measure spaces; Fractals
Dates:
  • Published: June 2015
  • Accepted: 27 April 2015
  • Published (online): 12 May 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 May 2015 14:01
Last Modified: 17 Jan 2018 18:45
Published Version: https://dx.doi.org/10.1007/s40072-015-0048-8
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s40072-015-0048-8

Share / Export

Statistics